# SDR 96UAL900762

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 2210 · Autopilot System
- Part: Yaw Coupler
- Part number: 2588880901
- Condition: Intermittent
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER ABRUPTLY MOVES RUDDER OCCASIONALLY FOR NO APPARENT REASON.  *S/D*  YAW COUPLER WAS INTERMITTENT.  REPLACED YAW DAMPER COUPLER, CHECKED OK.
